# SDR ERAA093695

- Difficulty date: September 30, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0585
- Condition: Inoperative
- Location: Mlg
- Part time: 6,811 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLOAT ASSY DUE INSPECTION.  COVER WORN.  FWD END CAP DETERIORATED CYLINDER DUE HYDRO TEST 4/04.  FLOAT BRG DELAMINATED AT FOREWARD GIRT. PERFORMED 18 MONTH INSPECTION.  CHANGED FLOAT BOTTLE, FLOAT BRG, MANIFOLD AND FLOAT COVERS.  REPAIRED WIRE HARNESS AND REPLACED RIVNUTS IN SUPPORT TUBE.  CHECKED FOR COMPLIANCE WITH 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1 AND 802-25-2.
